| Model Number |
2J8002 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) 250ml intravia containers had particulate matter (pm) inside the solution/fluid path.This issue was observed after adding another medication (blinatumomab) or after reconstitution (vials).This issue was observed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: one device was received for evaluation.A visual inspection was performed, and it was noted that there was particulate matter inside the fluid path of the bag.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.